# SDR UALA2013031801659

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,507 hours, 10,057 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRSOV R STATUS MESSAGE.  REPLACED CONTROLLER FOR CABIN AIR SUPPLY.  EXAMINED PRSOV SENSE LINES PER FIM 36-11 TASK 805.  UNLOCKED VALVE.  BLEW OUT SENSE LINE.  WRENCHED CHECKED SENSE LINE 'B' NUTS.  GROUND RAN RT ENG PER JRH 2-2-1.  MAT SHOWS PRSOV NOT ACTIVATED.  OK FOR SERVICE.  NO MESSAGE ON EICAS.
